# SDR DALA2021032901833

- Difficulty date: March 29, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N172DN
- Make and model: Boeing 767332
- Aircraft serial: 24775
- Aircraft time: 131,661 hours, 18,801 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Depleted
- Location: Cabin Emer Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK MAINTENANCE FOUND EMERGENCY LIGHTS OUT AT M1209 AND M1210 AND ALSO 2 CEILING LIGHTS AT M739. REPLACED BATTERY PACK M1202 AND POWER SUPPLY AT M1210 WITH BATTERY PACK AND RE-LAMPED CEILING LIGHTS. SYSTEM OPERATION IS NORMAL.
